Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 77, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 24, 2014, 6:49 PM CDT for Douglas County, Wright County, Missouri. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2014, 6:49 PM CDT (23:49 UTC)
- Expired
- Apr 24, 2014, 7:45 PM CDT
- In force
- 56 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Douglas County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 71 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 2:21 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1520 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 397 m²/s²
- 0-3 km storm-relative helicity
- 413 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
147
WUUS53 KSGF 242349
SVRSGF
MOC067-229-250045-
/O.NEW.KSGF.SV.W.0077.140424T2349Z-140425T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
649 PM CDT THU APR 24 2014
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 745 PM CDT
* AT 648 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHEAST OF MANSFIELD TO 8 MILES SOUTHWEST
OF MANSFIELD...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
DAWSON AND NORWOOD AROUND 705 PM CDT.
GRAFF AROUND 710 PM CDT.
MOUNTAIN GROVE AROUND 715 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3697 9281 3707 9275 3707 9269 3720 9269
3723 9267 3734 9225 3701 9225
TIME...MOT...LOC 2349Z 264DEG 35KT 3718 9252 3701 9265
HAIL...1.00IN
WIND...60MPH
$$
FOSTER2 follow-up statements
316
WWUS53 KSGF 250006
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
706 PM CDT THU APR 24 2014
MOC067-229-250045-
/O.CON.KSGF.SV.W.0077.000000T0000Z-140425T0045Z/
DOUGLAS MO-WRIGHT MO-
706 PM CDT THU APR 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WRIGHT AND NORTH CENTRAL DOUGLAS COUNTIES UNTIL 745 PM CDT...
AT 702 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF NORWOOD TO 7 MILES SOUTHWEST OF
NORWOOD...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DAWSON...GRAFF...HARTVILLE...MOUNTAIN GROVE AND NORWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHERN MISSOURI.
LAT...LON 3703 9257 3714 9257 3727 9252 3734 9225
3701 9225
TIME...MOT...LOC 0006Z 264DEG 35KT 3720 9231 3703 9244
HAIL...0.88IN
WIND...60MPH
$$
FOSTER667
WWUS53 KSGF 250031
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
731 PM CDT THU APR 24 2014
MOC067-229-250042-
/O.CAN.KSGF.SV.W.0077.000000T0000Z-140425T0045Z/
DOUGLAS MO-WRIGHT MO-
731 PM CDT THU APR 24 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WRIGHT AND NORTH
CENTRAL DOUGLAS COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHERN MISSOURI.
LAT...LON 3703 9257 3714 9257 3727 9252 3734 9225
3701 9225
TIME...MOT...LOC 0032Z 264DEG 35KT 3723 9199 3706 9212
$$
FOSTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:30 PM CDT, 19 minutes earlier.
Area forecast discussion, Apr 24, 6:30 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 630 PM CDT Thu Apr 24 2014 .SHORT TERM...(Through early This Evening) Issued at 250 PM CDT THU APR 24 2014 Previous mesoscale discussion... Severe Thunderstorm Watch issued for the region this afternoon, in effect through 10 PM tonight. Quick moving broken lines of thunderstorms will continue to move across the area through early evening, as a cold front and strong upper level shortwave traverse the region. 18Z special RAOB was somewhat lackluster with mid level lapse rates, which likely explains why convection has struggled a bit to really organize. Nonetheless, given modest instability and good deep level shear, do think that there is a reasonable potential for a few marginally severe storms this afternoon across the Watch area, with large hail to the size of quarters to perhaps half dollars the primary threat. The 18Z sounding did show a fair amount of dry air in the low levels (albeit less than at 12Z), suggesting at least some potential for strong wind gusts. Weak low level shear is resulting in an extremely low tornado threat. Current indications are that these lines of storms should clear the region from west to east from late afternoon through early evening, and will likely be able to end the Watch early from the west a few counties at a time once this takes place. .LONG TERM...(Friday through Thursday) Issued at 333 PM CDT THU APR 24 2014 Friday may end up being the lone quiet day of the remainder of the forecast. A shortwave ridge will build into the region and allow for sunny skies and temperatures warming into the 70s. The first in what will likely be several chances for rainfall will affect western and northern portions of the outlook area (generally I-49 west and north of highway 60) late Friday night and Saturday morning. A strong low level jet will develop over the Plains and as it veers, thunderstorms will develop on the edge of an incoming elevated mixed layer. Enough instability will be present to support a marginal hail risk, generally along and northwest of a line from Pittsburg, KS to the Lake of the Ozarks region. This activity should shift north of the area Saturday afternoon as the elevated mixed layer spreads over the area and caps us off. This should allow us to warm up nicely with highs in the 80s in most locations. The most interesting portion of the forecast remains the Sunday into Monday time frame. The 12z suite of model output continues to indicate a strong mid level wave becoming negatively tilted as it moves out of the central/southern Rockies Saturday, then quickly transitioning into a closed low over the high Plains on Sunday. There remains some minor placement differences between models, but the overall pattern is well agreed upon. On Sunday, the big question for our neck of the woods is whether or not the dry line will shift this far to the east. A consensus of the models would suggest the dry line should end up closer to the I-35 corridor to our west. With increasingly unidirectional shear (due the quick transition to a strong, closed low), we will likely have to wait to inherit a convective complex that evolves from whatever develops/congeals to our west Sunday afternoon and evening. All modes of severe weather are still supported, but with more emphasis on wind/hail at this time. Again, this will be something to watch with subsequent forecasts. Heading into Monday, the questions become more complex. How quickly does the upper low shift to the east? What is the exact location of the upper low? At this point there are two plausible solutions. The first, supported by the ECMWF is to have a second window of opportunity for strong/severe storms Monday as another speed max rounds the base of the upper low and spreads into the warm sector. Our area would be on the northern fringe of the severe risk, with the better potential to our south. Another equally plausible solution, supported by the GEFS/GEM, is for the upper low to expand east and our area get dry slotted. Something to watch, but certainly a low confidence forecast at this juncture. The remainder of the week will see the risk for severe exit but an abnormally cool and unsettled stretch of weather spread over the Midwest. Highs some 10-20 degrees below average and lows around 10 degrees below average are expected. Periodic chances for showers are possible each afternoon from Tuesday through Thursday. Again, much depends on how this upper low behaves. So far, model consensus agrees on a very slow movement of this low, but trust in a precise location of this low on any given day is on the low side. && .AVIATION...(For the 00Z TAFS through 00Z Friday Evening) Issued at 625 PM CDT THU APR 24 2014 MVFR ceilings and scattered rain showers will persist early this evening as a cold front moves through the region. Skies will then quickly clear from mid to late evening with VFR then prevailing through Friday. Brisk and gusty west to northwest winds early this evening will also diminish and become southwesterly on Friday. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Boxell LONG TERM...Gagan AVIATION...Schaumann
Hazardous weather outlook, Apr 24, 6:24 PM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 624 PM CDT THU APR 24 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-252330- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 624 PM CDT THU APR 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... STRONG THUNDERSTORMS WILL CONTINUE EAST ACROSS THE MISSOURI OZARKS THROUGH MID EVENING...WITH THE PRIMARY SEVERE WEATHER RISK CENTERED SOUTH OF I-44 AND EAST OF U.S. HIGHWAY 65. WIND GUSTS TO 60 MPH AND HAIL TO THE SIZE OF QUARTERS WILL BE POSSIBLE WITH ANY SEVERE THUNDERSTORMS. THE SEVERE THUNDERSTORM RISK WILL DIMINISH BY MID TO LATE EVENING. BEHIND THE MAIN AREA OF THUNDERSTORMS...LIGHT SHOWERS WITH EMBEDDED THUNDERSTORMS WILL BE POSSIBLE. NO SEVERE WEATHER IS EXPECTED WITH THIS ACTIVITY. THESE STORMS SHOULD DIMINISH AFTER SUNSET. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ELEVATED FIRE WEATHER CONDITIONS WILL DEVELOP WEST OF HIGHWAY 65 ON FRIDAY...AND ACROSS THE EASTERN OZARKS ON SATURDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE FRIDAY NIGHT AND SATURDAY MORNING AS A WARM FRONT LIFTS THROUGH THE REGION. SMALL HAIL WILL BE POSSIBLE WITH THIS ACTIVITY. ORGANIZED THUNDERSTORM CHANCES WILL THEN ARRIVE FOR SUNDAY AND MONDAY. THE EXACT EVOLUTION OF THIS SYSTEM REMAINS UNCERTAIN... HOWEVER A COUPLE OF ROUNDS OF STRONG TO SEVERE THUNDERSTORMS REMAIN POSSIBLE. THE FIRST WILL BE ACROSS EXTREME SOUTHEASTERN KANSAS AND MUCH OF THE MISSOURI OZARKS SUNDAY AND SUNDAY NIGHT. THE SECOND WILL BE ACROSS EASTERN PORTIONS OF THE MISSOURI OZARKS MONDAY. ALL MODES OF SEVERE WEATHER ARE PLAUSIBLE...WITH THE PRIMARY RISKS BEING DAMAGING WIND GUSTS AND LARGE HAIL. AREA INTERESTS ARE URGED TO STAY ABREAST OF THE LATEST FORECASTS FOR THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SOUTH OF I-44 AND EAST OF U.S. 65 THROUGH MID TO LATE EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BOXELL
In the hours before
Special weather statement, Apr 24, 5:46 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
546 PM CDT THU APR 24 2014
MOZ090-091-095-242345-
CHRISTIAN MO-GREENE MO-WEBSTER MO-
546 PM CDT THU APR 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GREENE...NORTHEASTERN
CHRISTIAN AND WEBSTER COUNTIES UNTIL 645 PM CDT...
AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF
BASSVILLE TO 4 MILES SOUTHEAST OF STRAFFORD TO 4 MILES NORTHWEST OF
LINDEN...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE BASSVILLE...DIGGINS...DUNCAN...ELKLAND...
EXTREME SOUTHEASTERN SPRINGFIELD...FAIR GROVE...FORDLAND...LINDEN...
MARSHFIELD...NIANGUA...NORTHVIEW...RADER...ROGERSVILLE...SEYMOUR...
STRAFFORD AND TURNERS.
INTERSTATE 44 BETWEEN MILE MARKERS 85 AND 108 WILL ALSO BE IMPACTED
BY THESE STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHERN MISSOURI.
LAT...LON 3704 9325 3720 9318 3742 9317 3741 9308
3747 9307 3749 9300 3748 9272 3748 9269
3707 9269 3707 9290 3704 9290
TIME...MOT...LOC 2246Z 254DEG 24KT 3739 9305 3723 9306
3710 9315
FOSTERLocal storm report, Apr 24, 5:48 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
548 PM CDT THU APR 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL STRAFFORD 37.27N 93.12W
04/24/2014 E0.88 INCH GREENE MO EMERGENCY MNGR
NICKEL SIZE HAIL AT STRAFFORD PD
&&
GAGANLocal storm report, Apr 24, 6:20 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
620 PM CDT THU APR 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL SPARTA 37.00N 93.08W
04/24/2014 E0.75 INCH CHRISTIAN MO TRAINED SPOTTER
&&
WISESpecial weather statement, Apr 24, 6:27 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
627 PM CDT THU APR 24 2014
MOZ095-096-250015-
CHRISTIAN MO-DOUGLAS MO-
627 PM CDT THU APR 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHRISTIAN AND
NORTHWESTERN DOUGLAS COUNTIES UNTIL 715 PM CDT...
AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST OF
DOGWOOD TO 5 MILES SOUTH OF KELTNER...MOVING EAST AT 40 MPH. NICKEL
SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE AVA...BRUNER...DOGWOOD...ELKHEAD...
GOODHOPE AND KELTNER.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHERN MISSOURI.
LAT...LON 3687 9305 3709 9299 3709 9290 3707 9290
3707 9256 3687 9257
TIME...MOT...LOC 2327Z 263DEG 28KT 3706 9287 3689 9293
FOSTERSpecial weather statement, Apr 24, 6:31 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
631 PM CDT THU APR 24 2014
MOZ092-250030-
WRIGHT MO-
631 PM CDT THU APR 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR WRIGHT COUNTY UNTIL 730 PM CDT...
AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
GROVESPRING TO 4 MILES SOUTHWEST OF ODIN TO 9 MILES WEST OF
MANSFIELD...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE DAWSON...GRAFF...GROVESPRING...
HARTVILLE...MANES...MANSFIELD...MOUNTAIN GROVE...NORWOOD AND ODIN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHERN MISSOURI.
LAT...LON 3707 9269 3726 9268 3726 9269 3748 9269
3747 9225 3706 9225
TIME...MOT...LOC 2332Z 258DEG 28KT 3744 9265 3725 9266
3708 9272
FOSTERLocal storm report, Apr 24, 6:38 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
638 PM CDT THU APR 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL 2 N SEYMOUR 37.18N 92.77W
04/24/2014 M0.88 INCH WEBSTER MO AMATEUR RADIO
&&
JSSThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 1:34 PM CDT | Special Weather Statement | SGF | St. Clair | 26 min |
| Apr 24, 3:41 PM CDT | Special Weather Statement | SGF | Newton | 49 min |
| Apr 24, 3:50 PM CDT | Special Weather Statement | SGF | Laclede, Pulaski | 40 min |
| Apr 24, 3:55 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Pulaski, Texas | 50 min |
| Apr 24, 4:03 PM CDT | Special Weather Statement | SGF | Lawrence | 27 min |
| Apr 24, 4:08 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 52 min |
| Apr 24, 4:19 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 56 min |
| Apr 24, 5:00 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 45 min |
| Apr 24, 5:46 PM CDT | Special Weather Statement | SGF | Webster | 59 min |
| Apr 24, 6:05 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 40 min |
| Apr 24, 6:27 PM CDT | Special Weather Statement | SGF | Douglas | 48 min |
| Apr 24, 6:31 PM CDT | Special Weather Statement | SGF | Wright | 59 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.